# SDR MASA2015100912463

- Difficulty date: October 9, 2015
- Submitted: October 10, 2015
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 27,579 hours, 22,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING DOOR EXIT SIGN HAS ONE BULB INOPERATIVE.
